Skip to Content

I been taking this Omeprazole an I been really thirsty an chest pain what should I do?

Responses (2)

Rajive Goel 5 Aug 2010

They are side effects of Omeprazole, you must seek medical attention specially for chest pain.

A dry mouth is a rare side effect of Prilosec (omeprazole). In clinical studies, less than 1% of people reported a dry mouth/felling thirsty as one of Prilosec's side effects.

Some of these suggestions include:

* Sipping water or sugarless drinks often.
* Sipping water or sugarless drinks during meals. This will make chewing and swallowing easier; it may also improve the taste of food.
* Avoiding drinks with caffeine, such as coffee, tea, and some sodas. Caffeine can dry out the mouth.
* Avoiding tobacco or alcohol. They can dry out the mouth.
* Using a humidifier at night.
* Being aware of spicy or salty foods because they may cause pain in a dry mouth.
* Chewing sugarless gum or sucking on sugarless hard candy to stimulate saliva flow; cinnamon- or mint-flavored candies are good choices.

Hope the info helps? Please be well & safe!

Delila 6 Aug 2010

Hi do you think the chest pain is indigestion? Acid reflux? How long have you been on omeprazole? Maybe you should see if your Gp can suggest something to counteract the side effects you are experiencing? Chest pain should be taken seriously though

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions